# SDR SB06038

- Difficulty date: April 20, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N515AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23701
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1012623
- Condition: Inoperative
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE LEFT EMERGENCY EXIT LOW LEVEL SIGN WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
